# SDR USAA000317

- Difficulty date: March 7, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 39,120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .125 INCH, STATION 807 BETWEEN STRINGER 8L AND STRINGER 9L.  INSTALLED DOUBLER AND FILLER PER TR 53-10-14.  (M)
